# SDR SWAA2023050522952

- Difficulty date: April 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT PASS THE OPERATIONAL TEST ON BATTERY PACK LH SIDE LOCATED ON LOWERED CEILING PANEL AFT GALLEY AREA 2023-212845<[01] REPLACED BATTERY PACK LH SIDE LOCATED ON LOWERED CEILING PANEL AFT GALLEY AREA IAW BOEING 737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST. TEST IS OK  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BATTERY PACK LH SIDE LOCATED ON LOWERED CEILING PANEL AFT GALLEY AREA IAW BOEING 737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST. TEST IS OK  SEE INDIVIDUAL SIGN OFF BELOW
